Introduction aux problèmes analytiques posés par le système des équations de Yang-Mills
Séminaire Équations aux dérivées partielles (Polytechnique), (1982-1983), Talk no. 18, 15 p.
@article{SEDP_1982-1983____A18_0,
     author = {Bourguignon, Jean-Pierre},
     title = {Introduction aux probl\`emes analytiques pos\'es par le syst\`eme des \'equations de Yang-Mills},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1982-1983},
     note = {talk:18},
     zbl = {0579.35023},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1982-1983____A18_0}
}
Bourguignon, J. P. Introduction aux problèmes analytiques posés par le système des équations de Yang-Mills. Séminaire Équations aux dérivées partielles (Polytechnique),  (1982-1983), Talk no. 18, 15 p. http://www.numdam.org/item/SEDP_1982-1983____A18_0/

[1] J.P. Bourguignon, H.B. Lawson, Stability and isolation phenomena for Yang-Mills fields, Comm. Math. Phys. 79 (1981), 189-230. | MR 612248 | Zbl 0475.53060

[2] J.P. Bourguignon, H.B. Lawson, Yang-Mills theory: its physical origin and differential geometric aspects, in Seminar on Differential Geometry edited by S.T. Yau, Annals of Mathematical Studies N° 102, Princeton University Press, Princeton, (1982). | MR 645750 | Zbl 0482.58007

[3] J. Dodziuk, MIN'OO, An L2- isolation theorem for Yang-Mills fields over complete manifolds, Compositio Mathematica 47 (1982), 165-169. | Numdam | MR 677018 | Zbl 0518.53039

[4] S.K. Donaldson, An application of gauge theory to four dimensional topology, à paraître au J. of Differential Geometry. | MR 710056 | Zbl 0507.57010

[5] D.G. Ebin, Espace des métriques riemanniennes et mouvement des fluides via les variétés d'applications, Notes de Cours, Ecole Polytechnique, (1972). | Zbl 0242.58002

[6] N. Hitchin, The Yang-Mills equations and the topology of 4-manifolds, Exposé n°606 au séminaire Bourbaki, (1983). | Numdam

[7] J. Iliopoulos, Unified theories of elementary particle interactions, Contemp. Phys. 21 (1980), 159-183.

[8] A. Jaffe, C. Taubes, Vortices and Monopoles, Birkhäuser, Boston, (1980). | MR 614447 | Zbl 0457.53034

[9] Min'Oo, An L2-isolation theorem for Yang-Mills fields, Composition Mathematica 47 (1982), 153-163. | Numdam | MR 677017 | Zbl 0519.53042

[10] R.S. Palais, Foundations of global non-linear analysis, Benjamin, New York (1968). | MR 248880 | Zbl 0164.11102

[11] S. Sedlacek, A direct method for minimizing the Yang-Mills functional over 4-manifolds, Comm. Math. Phys. | MR 679200 | Zbl 0506.53016

[12] N. Steenrod, The topology of fibre bundles, Princeton University Press, Princeton, (1951). | MR 39258 | Zbl 0054.07103

[13] S. Sternberg, Lectures on differential geometry, Prentice Hall,, (1964). | MR 193578 | Zbl 0129.13102

[14] C. Taubes, Self-dual Yang-Mills connections on non self-dual 4-manifolds, à paraître au J. of Differential Geometry. | MR 658473 | Zbl 0484.53026

[15] C. Taubes, The existence of a non-minimal solution to the SU2 - Yang-Mills-Higgs equation on R3, Parts I-II, Comm. Math. Phys. 86 (1982), 299-320. | MR 677000 | Zbl 0514.58017

[16] C. Taubes, Self-dual connections on 4-manifolds with indefinite intersection matrix, Preprint, Harvard University. | MR 755237 | Zbl 0552.53011

[17] K.K. Uhlenbeck, Connections with Lp-bounds on curvature, Comm. Math. Phys. 83 (1982), 31-42. | MR 648356 | Zbl 0499.58019

[18] K.K. Uhlenbeck, Removable singularities in Yang-Mills fields, Comm. Math. Phys. 83 (1982), 11-29. | MR 648355 | Zbl 0491.58032